# SDR 06FDEA02941

- Difficulty date: August 11, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740508
- Condition: Corroded
- Location: Bs 1964
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AFT, RBL 78 O/B CURVED SEAT TRACK FOUND CORRODED AT STA 1964.  MAIN DECK AFT AT LBL 78 STA 1964 CORROSION MATERIAL REMOVED 0.060" ORIGINAL THK 0.100" REMAINING 0.040" AND FOUND EXCEED LIMIT AS PER SRM 53-70-00 VOL I FIG 3.  CORRODED SEAT TRACK REMOVED AS PER SRM 51-33-01 VOL II AND TRIMMED AS PER SRM 53-70-00 FIG 1 VOL I.  NEW SEAT TRACK AND SPLICE HOLE PICK UP AS PER SRM 51-31-01 VOL II AND SRM 53-70-00 FIG 1 VOL I.  NEW SEAT TRACK AND SPLICE INSTALLED AS PER SRM 53-70-00 FIG 1 VOL I AND DWG AFA 7740.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
